MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGROSHONG 5F SL SILICONE CATHETER WITH MICROINTRODUCER BASIC TRAY (45CM); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERGROSHONG 5F SL SILICONE CATHETER WITH MICROINTRODUCER BASIC TRAY (45CM); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rear0648 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc was placed on (b)(6) 2016, for chemotherapy.The patient was seen in the clinic on (b)(6) 2017, to disconnect the infusor bottle.It was stated that while flushing there was leaking at the site.The picc was removed in the clinic by the hcn; it was alleged that there was a crack at approximately 2cms below the external marking.Patient stated that they had not adhered to the activity restrictions at all times while the picc was in place and continued to remain active while receiving treatment, ¿possibly leading to fatigue of picc at entry to vessel.¿.

Brand Name
POWERGROSHONG 5F SL SILICONE CATHETER WITH MICROINTRODUCER BASIC TRAY (45CM)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6308501
Report Number3006260740-2017-00046
Device Sequence Number19096761
Product Code LJS
UDI-Device Identifier00801741028533
UDI-Public(01)00801741028533(17)180430(10)REAR0648
Combination Product (Y/N)N
Initial Reporter CountryBC
PMA/510(K) Number
K063848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberN/A
Device Catalogue Number7818518
Device Lot NumberREAR0648
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1